# SDR P5CA9801214

- Difficulty date: July 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806FT
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Delaminated
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTED AND DELAMINATION NR 2 ENGINE INBOARD FAN COWL EXTERNAL SKIN AT LOWER CENTER.  REPAIRED PER BOEING SRM 51-40-06.
